Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 62, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 21, 2017, 10:28 PM CST for 5 counties in Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2017, 10:28 PM CST (04:28 UTC)
- Expired
- Jan 21, 2017, 11:04 PM CST
- In force
- 36 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Humphreys County, MS, Issaquena County, MS, Sharkey County, MS, Washington County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 7:50 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1036 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted.
306
WUUS54 KJAN 220428
SVRJAN
MSC053-055-125-151-163-220515-
/O.NEW.KJAN.SV.W.0062.170122T0428Z-170122T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1028 PM CST SAT JAN 21 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northwestern Yazoo County in central Mississippi...
Southeastern Washington County in northwestern Mississippi...
Sharkey County in west central Mississippi...
Northwestern Issaquena County in west central Mississippi...
Humphreys County in central Mississippi...
* Until 1115 PM CST
* At 1028 PM CST, severe thunderstorms were located along a line
extending from near Hollandale to 7 miles east of Lake Providence,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Hollandale, Delta City, Panther Burn, Darlove and Estill around
1035 PM CST.
Rolling Fork and Murphy around 1040 PM CST.
Holly Bluff and Midnight around 1050 PM CST.
Belzoni around 1055 PM CST.
Yazoo City around 1115 PM CST.
Other locations impacted by these severe thunderstorms include
Mayersville, Eden, Silver City, Cary and Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for north central,
west central, northwestern and central Mississippi.
LAT...LON 3290 9106 3318 9097 3327 9073 3327 9045
3324 9042 3324 9037 3327 9037 3327 9033
3313 9034 3313 9038 3309 9037 3312 9042
3310 9043 3305 9043 3305 9039 3301 9037
3302 9034 3300 9032 3274 9031 3275 9113
TIME...MOT...LOC 0428Z 268DEG 45KT 3313 9090 3285 9106
HAIL...<.75IN
WIND...60MPH
$$
CME2 follow-up statements
887
WWUS54 KJAN 220445
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1045 PM CST SAT JAN 21 2017
MSC055-151-220454-
/O.CAN.KJAN.SV.W.0062.000000T0000Z-170122T0515Z/
Washington MS-Issaquena MS-
1045 PM CST SAT JAN 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTHWESTERN ISSAQUENA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for north central,
west central, northwestern and central Mississippi.
LAT...LON 3327 9033 3313 9034 3313 9038 3309 9037
3312 9042 3310 9043 3305 9043 3305 9039
3301 9037 3302 9034 3300 9032 3274 9031
3276 9093 3310 9068 3321 9069 3326 9067
3327 9073 3327 9045 3324 9042 3324 9037
TIME...MOT...LOC 0444Z 268DEG 45KT 3314 9066 3286 9082
$$
MSC053-125-163-220515-
/O.CON.KJAN.SV.W.0062.000000T0000Z-170122T0515Z/
Yazoo MS-Sharkey MS-Humphreys MS-
1045 PM CST SAT JAN 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR NORTHWESTERN YAZOO...SOUTHEASTERN SHARKEY AND HUMPHREYS
COUNTIES...
At 1044 PM CST, severe thunderstorms were located along a line
extending from near Murphy to near Rolling Fork, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Midnight around 1050 PM CST.
Belzoni around 1055 PM CST.
Yazoo City around 1115 PM CST.
Other locations impacted by these severe thunderstorms include Eden,
Silver City and Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for north central,
west central, northwestern and central Mississippi.
LAT...LON 3327 9033 3313 9034 3313 9038 3309 9037
3312 9042 3310 9043 3305 9043 3305 9039
3301 9037 3302 9034 3300 9032 3274 9031
3276 9093 3310 9068 3321 9069 3326 9067
3327 9073 3327 9045 3324 9042 3324 9037
TIME...MOT...LOC 0444Z 268DEG 45KT 3314 9066 3286 9082
HAIL...<.75IN
WIND...60MPH
$$
CME283
WWUS54 KJAN 220504
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1104 PM CST SAT JAN 21 2017
MSC053-125-163-220513-
/O.CAN.KJAN.SV.W.0062.000000T0000Z-170122T0515Z/
Yazoo MS-Sharkey MS-Humphreys MS-
1104 PM CST SAT JAN 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN YAZOO...
SOUTHEASTERN SHARKEY AND HUMPHREYS COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been cancelled.
A tornado watch remains in effect until 300 AM CST for north central,
west central, northwestern and central Mississippi.
LAT...LON 3327 9033 3313 9034 3313 9038 3309 9037
3312 9042 3310 9043 3305 9043 3305 9039
3301 9037 3302 9034 3300 9032 3274 9031
3276 9093 3310 9068 3321 9069 3326 9067
3327 9073 3327 9045 3324 9042 3324 9037
TIME...MOT...LOC 0503Z 268DEG 45KT 3315 9037 3287 9053
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 9:39 PM CST, 49 minutes earlier.
Area forecast discussion, Jan 21, 9:39 PM CST, 49 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 939 PM CST Sat Jan 21 2017 ...SEVERE STORMS EXPECTED THIS EVENING... .UPDATE... Updated for evening discussion. && .DISCUSSION... Local weather service radars are lit up this evening with severe storms from the Delta region across central Mississippi and over southeast Mississippi. Surface analysis had a 996mb low near Bastrop Louisiana with the associated warm front extending east just north of Interstate 20. Water vapor imagery/RAP analysis showed the nose of a 110kt jet streak over southwest helping to enhance the convection. Have increased pops earlier across the area to reflect the latest radar trends. The convection will continue lifting northeast across the CWA this evening with the severe potential ending from the southwest. Until then, large hail, damaging winds and a few tornadoes will be possible with the storms. /22/ Prior discussion below: Tonight through Sunday...Mid afternoon surface analysis had a stalled boundary just south of Highway 84 and a 994mb low near the Texas panhandle. Mid afternoon water vapor imagery/RAP analysis had a closed low spinning over the Texas/Oklahoma panhandles. Our CWA was located upstream from the low in an increasingly diffluent flow region with increasing waa ahead of the approaching low pressure system. This will result in the stalled boundary lifting north this evening across our CWA and becoming the focus for severe storms. The favored quad of >100knot upper level jet will move into our area this evening. The approaching cold core low will steepen mid level lapse rates to 7-8C/km leading to vertical totals in the lower 30s. This combined with 20-30 knots of 0-1 km bulk shear and 60-70 knots 0-6 km bulk shear will promote very robust rotating updraft with all modes of severe weather possible. The best parameters for large hail is expected over the western half of our CWA while the greatest potential for tornadic development is expected across the southern half of our CWA. In addition, there will exist the threat for damaging winds and locally heavy downpours areawide. Due to antecedent conditions our southern zones may have the greatest chance of experiencing minor runoff issues. The severe convection looks to lift northeast of our CWA by 3am however, the cold core low will track across north MS through Sunday and prolong rain chances into the evening. /22/ Sunday night through Tuesday: Showers will linger, especially over the northeast portion of the area, into Sunday evening as the mid level low lingers across North AL pushing into the southern Appalachians. A cooler but seasonable airmass will move into the area as surface flow veers around to northwesterly behind the departing surface cyclone. Cooler conditions will continue into Monday, but as a ridge axis shifts across the area Monday night, return flow will bring a quick warm up on Tuesday ahead of a weaker storm system approaching the region. High temps are expected to return to the 70s across the southwest part of the area. Tuesday night through next Saturday: A relatively weak cold front will pass across the area Tuesday night into Wednesday. Negligible upper forcing will accompany this system and upper flow trajectories will be close to parallel to the surface front. In addition, it appears the warmth/moisture surge ahead of this front will be insufficient to produce the instability needed for storms. Still, scattered showers will be possible especially over the southeastern half of the area. A surface high will build over the region beginning Thursday, bringing dry conditions through the remainder of the week with temps returning closer to seasonal norms. /DL/ && .AVIATION... 00Z TAF discussion: VFR conditions were still being observed at 01Z but regional radars were showing an increase in convection south and west of the area. Flight conditions will deteriorate during the next several hours as numerous TSRAs move across the area. Severe storms are expected with hail greater than golfball size...winds in excess of 50kts and tornadoes possible. TSRA/SHRA activity wl continue Sunday although no severe storms are expected. Cigs wl likely remain MVFR/IFR Sunday as an upper level low moves across north MS. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 57 66 45 58 / 85 48 30 3 Meridian 58 66 45 57 / 73 64 34 6 Vicksburg 57 64 44 59 / 85 28 18 2 Hattiesburg 60 68 47 61 / 85 41 13 2 Natchez 57 65 44 62 / 85 20 11 1 Greenville 55 62 42 55 / 86 56 30 2 Greenwood 56 64 43 55 / 85 67 47 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/22
Hazardous weather outlook, Jan 21, 7:32 PM CST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 732 PM CST SAT JAN 21 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>066-072>074-230145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 732 PM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY TORNADOES THREAT...SIGNIFICANT TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...SIGNIFICANT TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TONIGHT. HAIL UP TO TENNIS BALL SIZE AND DAMAGING WIND GUSTS OF 60 TO 70 MPH ARE EXPECTED. A FEW TORNADOES ARE LIKELY AND A STRONG TORNADO CANNOT BE RULED OUT. IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ018-019-025>039-230145- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE- 732 PM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY TORNADOES THREAT...ELEVATED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TONIGHT. HAIL UP TO GOLFBALL SIZE AND DAMAGING WIND GUSTS OF 60 MPH ARE EXPECTED. A FEW TORNADOES ARE POSSIBLE AND A STRONG TORNADO CANNOT BE RULED OUT. IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... CURRENT WATCHES AND WARNINGS... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ONLINE/ ...ADDITIONAL URLS FOR FLOODING ISSUES... CURRENT WATCHES AND WARNINGS... WWW.WEATHER.GOV/JAN/SAFE_HEAVYRAIN OBSERVED PRECIPITATION IMAGES... WWW.WEATHER.GOV/JAN/PRECIPMAPS LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING RIVER FORECAST CENTER... WWW.WEATHER.GOV/LMRFC/ SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.WPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.WPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML EXCESSIVE RAINFALL DISCUSSION... WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML DAY 1 THROUGH 7 QPF... WWW.WPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML QPF DISCUSSION... WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFPFD.HTML PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jan 21, 9:41 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 1 W OLD MILO 33.30N 91.91W
01/21/2017 ASHLEY AR EMERGENCY MNGR
TREES DOWN ALONG HIGHWAYS 133 AND 189.
0847 PM TSTM WND DMG HAMBURG 33.23N 91.80W
01/21/2017 ASHLEY AR EMERGENCY MNGR
TREES WERE BLOWN DOWN ALONG HIGHWAY 425.
&&
TWLocal storm report, Jan 21, 9:42 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
942 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL BRAXTON 32.02N 89.97W
01/21/2017 E1.75 INCH SIMPSON MS EMERGENCY MNGR
GOLF BALL HAIL IN THE BRAXTON AREA.
&&
TWLocal storm report, Jan 21, 9:46 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND DMG MER ROUGE 32.78N 91.79W
01/21/2017 MOREHOUSE LA LAW ENFORCEMENT
POWER LINES DOWN IN MER ROUGE.
&&
TWLocal storm report, Jan 21, 10:16 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 3 N FOREST 32.40N 89.47W
01/21/2017 SCOTT MS EMERGENCY MNGR
POWER LINES DOWN ALONG HWY 21 NORTH
&&
TWLocal storm report, Jan 21, 10:18 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1018 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 3 SSW HARPERVILLE 32.46N 89.50W
01/21/2017 E1.75 INCH SCOTT MS EMERGENCY MNGR
GOLF BALL HAIL NEAR HWY 35 AND OLD JACKSON ROAD IN THE
HILLSBORO COMMUNITY
&&
TWLocal storm report, Jan 21, 10:19 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1019 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL MORTON 32.36N 89.66W
01/21/2017 E1.00 INCH SCOTT MS EMERGENCY MNGR
QUARTER SIZE HAIL IN THE MORTON AREA
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:43 PM CST | Special Weather Statement | JAN | Forrest | 32 min |
| Jan 21, 7:47 PM CST | Special Weather Statement | JAN | Rankin | 43 min |
| Jan 21, 7:49 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 26 min |
| Jan 21, 8:02 PM CST | Special Weather Statement | JAN | Warren | 28 min |
| Jan 21, 8:05 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 55 min |
| Jan 21, 8:09 PM CST | Severe Thunderstorm Warning | JAN | Jefferson | 36 min |
| Jan 21, 8:15 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 60 min |
| Jan 21, 8:18 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 57 min |
| Jan 21, 8:31 PM CST | Tornado Warning | JAN | Adams, Jefferson | 41 min |
| Jan 21, 8:35 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 43 min |
| Jan 21, 8:36 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 54 min |
| Jan 21, 8:50 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 55 min |
| Jan 21, 8:56 PM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 45 min |
| Jan 21, 8:57 PM CST | Severe Thunderstorm Warning | JAN | Scott | 63 min |
| Jan 21, 9:04 PM CST | Tornado Warning | JAN | Hinds, Madison | 13 min |
| Jan 21, 9:05 PM CST | Tornado Warning | JAN | Scott | 55 min |
| Jan 21, 9:20 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 55 min |
| Jan 21, 9:26 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Jan 21, 9:38 PM CST | Severe Thunderstorm Warning | JAN | Washington | 67 min |
| Jan 21, 9:44 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 41 min |
| Jan 21, 9:44 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Smith | 46 min |
| Jan 21, 9:53 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 24 min |
| Jan 21, 9:58 PM CST | Tornado Warning | JAN | Neshoba, Newton | 12 min |
| Jan 21, 10:02 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 43 min |
| Jan 21, 10:08 PM CST | Severe Thunderstorm Warning | JAN | Smith | 41 min |
| Jan 21, 10:12 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 63 min |
| Jan 21, 10:38 PM CST | Special Weather Statement | JAN | Neshoba, Newton | 52 min |
| Jan 21, 11:02 PM CST | Special Weather Statement | JAN | Holmes, Yazoo | 43 min |
| Jan 21, 11:17 PM CST | Special Weather Statement | JAN | Clarke, Kemper, Lauderdale | 43 min |
| Jan 22, 5:18 AM CST | Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 22 hr |
| Jan 22, 6:27 AM CST | Special Weather Statement | JAN | Jasper, Smith | 48 min |
| Jan 22, 3:40 PM CST | Special Weather Statement | JAN | Madison | 35 min |
| Jan 22, 3:42 PM CST | Special Weather Statement | JAN | Choctaw | 33 min |
| Jan 22, 4:17 PM CST | Special Weather Statement | JAN | Lauderdale | 28 min |
| Jan 22, 4:47 PM CST | Special Weather Statement | JAN | Kemper | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.